RUS  ENG
Full version
JOURNALS // Sibirskii Zhurnal Vychislitel'noi Matematiki // Archive

Sib. Zh. Vychisl. Mat., 2006 Volume 9, Number 2, Pages 165–172 (Mi sjvm110)

This article is cited in 2 papers

Periodic interpolation with a minimum norm of the $m$-th derivative

S. I. Novikov

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Abstract: In this paper, the interpolation problem for periodic data with a bounded lp-norm is investigated for an interpolating set of smooth periodic functions. In the cases when $p=2$ and $p=\infty$, the exact values of the $L_p$-norms of the $m$-th derivative of the best interpolants are found for a certain class of sequences.

Key words: interpolation, spline, extremal problem.

UDC: 519.652

Received: 14.06.2005



© Steklov Math. Inst. of RAS, 2025